# SDR RAIA9910008

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: DN10502MK2
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

7336- STL - NOSE LANDING GEAR DID NOT COME DOWN IN APPROX 20 SECONDS, DID GO AROUND, CYCLED GEAR, AFTER APRROX 15 SECONDS GOT 3 GREEN.  MAINTENANCE REPLACED NOSE GEAR DOWNLOCK SWITCH BRACKET.
